# SDR UALA2010070602378

- Difficulty date: July 3, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,809 hours, 20,527 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT PAX ENTRY DOOR EVAC SLIDE - V - STRAP HARNESS LWR METAL -U- CHANNEL NOT PROPERLY SECURED TO GIRT MOUNT BRACKET.  U - CHANNEL MOUNT HOLE AT FWD END NOT SECURED THROUGH BRACKET PIN.  REPLACED STRAP ASSY AND SECURED SLIDE.
